# SDR AWXA9900352

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38042861
- Condition: Malfunctioned
- Location: Apu Comp
- Part time: 61,695 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNING SMELL IN COCKPIT.  T/S AIR CONDITIONING SYSTEM, DETERMINED TO BE APU BLEED.  PLACED ON MEL 49-01, CNTL NR 121373.
